ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об индексе ветвления точки спектра алгебраического расширения

Батикян, Б. Т. (2007) Об индексе ветвления точки спектра алгебраического расширения. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 29-43. ISSN 00002-3043

[img]
Preview
PDF
Download (440Kb) | Preview

    Abstract

    В статье изучаются А-индекс ветвления и топологический индекс ветвления точки спектра алгебраического расширения Аренса-Гофмана полупростой коммутативной алгебры А. The paper studies the branching A-index and the topological branching index of points of the spectrum of Arens-Hoffman алгебрак extension of a semisimple commutative Banach algebras A.

    Item Type: Article
    Additional Information: On branching index of algebraic extension spectrum points / B. T. Batikyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 10:53
    Last Modified: 17 Aug 2012 10:53
    URI: http://mathematics.asj-oa.am/id/eprint/92

    Actions (login required)

    View Item